CureZone   Log On   Join
Re: Foggy, tingling, headache. Is it mirena? Help.
 
  Views: 3,664
Published: 6 years ago
 
This is a reply to # 2,233,378

Re: Foggy, tingling, headache. Is it mirena? Help.


I just had Mirena removed today after 6 months. I actually thought I may have ALS due to weird muscle twitching all over. Now I see that it was probably a side effect of Mirena. I just sent the FDA an adverse reaction report , and I suggest everyone who has had a bad reaction to Mirena do this. I had it all: serious weight gain, bloating, breast swelling, tenderness, out of control food cravings and appetite. I am hoping that now it's out , I can return to feeling my old self again.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.281 sec, (1)